Posted by: worried | 2009-08-03

continuous bleeding

I have used Triphasil since I was 19yrs old, I am now 28 and I also use the pill because I get heavy cramps and bleed a lot during my period. Last month I have skipped two weeks and then taken the pill a few days before I was suppose to get my period. This month my cramps lasted for two weeks and for the first time bleeding for 12days now, which is not normal, I usually bleed for 6 days. Please advise on what it could be and how I can make my period stop. I am going to the gynae end of the month (for the first time) but need to know how I can stop the bleeding now. It " seems"  to stop during the day but during the night it starts again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you skipped two weeks of the Pill, this will have upset your cycle. The best thing to do is just to wait for the hormones to stabilise.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: worried | 2009-08-06

Thank you for your reply. Should I continue using the pill normally? I am almost due for my next period and still bleeding from my previous one.

Reply to worried

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.